Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 12, NWS Kansas City, MO

June 4, 2010Carroll County, Ray County, Missouri

NWS Kansas City, MO issued this tornado warning at Jun 4, 2010, 7:32 PM CDT for Carroll County, Ray County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2010, 7:32 PM CDT (00:32 UTC)
Expired
Jun 4, 2010, 8:00 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Carroll County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WFUS53 KEAX 050032
TOREAX
MOC033-177-050100-
/O.NEW.KEAX.TO.W.0012.100605T0032Z-100605T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 730 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT STRONG 
  ROTATION WITH THIS STORM AND GOLF BALL SIZED HAIL 6 MILES SOUTH OF 
  POLO. A TORNADO MAY DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS 
  DANGEROUS STORM MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARDIN...NORBORNE...RUSSELLVILLE AND STET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3921 9382 3946 9404 3953 9393 3935 9359
TIME...MOT...LOC 0031Z 309DEG 21KT 3940 9392

$$

CUTTER
1 follow-up statement
491 
WWUS53 KEAX 050058
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT FRI JUN 4 2010

MOC033-177-050108-
/O.EXP.KEAX.TO.W.0012.000000T0000Z-100605T0100Z/
RAY MO-CARROLL MO-
758 PM CDT FRI JUN 4 2010

...THE TORNADO WARNING FOR SOUTHWESTERN CARROLL AND NORTHEASTERN RAY
COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. 

LAT...LON 3921 9382 3946 9404 3953 9393 3935 9359
TIME...MOT...LOC 0058Z 304DEG 19KT 3933 9375

$$

CUTTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:47 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 4, 4:47 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT FRI JUN 4 2010

.DISCUSSION...

VERY NEAR TERM/LATE AFTERNOON-OVERNIGHT...

SATELLITE IMAGERY INDICATES CONGESTED CU HAS FORMED ACROSS FAR
NORTHERN MO IN ASSOCIATION WITH THE H8 CONVERGENCE ZONE AND WITHIN A
VERY MOIST AND UNSTABLE AIRMASS. ML CAPE VALUES WITHIN THIS REGION
ARE IN EXCESS OF 3500J/KG WITH BASICALLY NO CAP. RECENT ACARS FROM
MCI SHOWS THE CONVECTION HAS BEEN SLOW TO GROW VERTICALLY DUE TO THE
MOISTURE BEING SHALLOWER THAN FORECAST...THUS CAPES ARE NOWHERE NEAR
WHAT THE MODELS HAVE FORECAST. PLUS THE CONVERGENCE ZONE IS NOT
PARTICULARLY STRONG AND LATEST BUFR SOUNDINGS SHOW A LACK OF
DIRECTIONAL SHEAR WITHIN THE COLUMN. THAT BEING SAID...HIGHER VALUES
OF 0-6KM BULK SHEAR ARE JUST UPSTREAM AND ONCE THEY ARRIVE WITHIN
THE NEXT COUPLE OF HOURS AM EXPECTING TO SEE SCATTERED CONVECTION
BLOSSOM. IN ADDITION...THE 18Z HRRR SHORT RANGE MODEL HAS
STEADFASTLY HELD ON TO AN INITIATION TIME AROUND 22Z ACROSS
NORTHERN. THUS...AM EXPECTING TO SEE SCATTERED CONVECTION ACROSS
NORTHERN MO DURING THE LATE AFTERNOON AND EVENING HOURS. ML CAPES
AND THE 0-6KM BULK SHEAR SHOULD BE ABLE TO SUPPORT A FEW SUPERCELLS
WITH LARGE HAIL INITIALLY THE MAIN SEVERE THREAT...AND ONCE THE COLD
POOLS FORM AFTER A COUPLE HOURS OF CONVECTION DAMAGING WINDS WILL
BECOME A POSSIBILITY. AREAS NORTH OF A STJ TO MACON LINE HAVE THE
BEST CHANCE AT SEEING THUNDERSTORMS THROUGH THIS EVENING.
HOWEVER...SOME BACK-BUILDING TO THE SOUTHWEST TOWARDS THE KANSAS
CITY AREA IS POSSIBLE AS THE LOW LEVEL JET BACKS TO THE SOUTH AND
CONVECTION HEADS TOWARDS THE MOST UNSTABLE AIRMASS THAT IS LEFT.

THE LATE AFTERNOON/EVENING STORMS ARE EXPECTED TO WEAKEN AND/OR EXIT
THE CWA BY MID TO LATE EVENING. AS THE SOUTHERLY NOCTURNAL LOW LEVEL
JET STRENGTHENS IT FORCE THE VERY MOIST/UNSTABLE AIR NORTH OF THE
STALLED EAST-WEST FRONT WITH NEW CONVECTION FORMING FURTHER NORTH
OVER IOWA VIA INCREASING ISENTROPIC LIFT. THIS REGION WILL BE UNDER
A MORE FAVORABLE FLOW REGIME WHERE EMBEDDED IMPULSES WILL HAVE A
CHANCE TO ENHANCE AND ORGANIZE CONVECTION INTO AN MCS. MODELS HAVE
BEEN PRETTY CONSISTENT IN FORMING AN MCS WHICH COULD TRACK ACROSS
FAR NORTH CENTRAL AND NORTHEAST MO OVERNIGHT. DUE TO THE NEARLY
SATURATED GROUND AND HIGH PWS FEEL A FLASH FLOOD WATCH IS WARRANTED
OVERNIGHT.

SATURDAY/SUNDAY...

HARD TO SAY WHERE ANY MESOSCALE BOUNDARIES WILL END UP FOR SATURDAY.
THERE WILL BE A COLD FRONT UPSTREAM WHICH WILL TRACK EAST-SOUTHEAST
AS A WEAK MID LEVEL SHORTWAVE TRACKS ACROSS THE CENTRAL PLAINS.
AIRMASS OVER THE CWA WILL NOT HAVE CHANGED SINCE FRIDAY SO EXPECT
ANOTHER SULTRY DAY WITH MUCH ABOVE NORMAL TEMPERATURES AND A VERY
UNSTABLE AIRMASS. MODELS DO SHOW A SIGNIFICANT INCREASE IN THE
TEMPERATURES AT H7 WHICH WILL YIELD A STRONG ELEVATED MIXED LAYER OR
EML. THIS SHOULD EFFECTIVELY CAP ANY CONVECTION UNTIL THE COLD FRONT
MOVES THROUGH THE CWA DURING THE AFTERNOON. EXPECT TO SEE A LINE OF
SCATTERED CONVECTION FORM ALONG AND JUST EAST OF THE COLD FRONT WITH
SEVERE WEATHER A GOOD POSSIBILITY.

HIGH PRESSURE BUILDING INTO THE REGION ON SUNDAY WILL DRAW IN MUCH
COOLER AND DRIER WEATHER MAKING FOR A FINE DAY.

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

MEAN SUBTROPICAL RIDGE WILL REMAIN FLATTENED ALONG THE SOUTHERN TIER
STATES INTO EARLY NEXT WEEK...ALONG A CONTINUED FETCH OF STRONG
WESTERLIES TO BISECT THE NATION. OVERALL MODEL TRENDS...LIKELY
INFLUENCED BY CONVECTIVE EPISODES IN THE SHORT TERM...SUGGEST THAT
THE STRONGER WESTERLIES WILL SHIFT A BIT SOUTHWARD AND PROVIDE A
MORE DIRECT INFLUENCE TO THE CWA. LONGWAVE TROUGHING OVER THE
PACIFIC NORTHWEST WILL ALLOW A BARRAGE OF LOW AMPLITUDE SHORTWAVES
TO ZIP THROUGH THE MEAN FLOW...ALLOWING A REPEATED SERIES OF MCS
EVENTS TO IMPACT THE REGION.

STRENGTHENING BAROCLINIC ZONE...IN RESPONSE TO REPEATED CONVECTIVE
COLD POOLS...WILL SERVE AS ONE FOCI FOR DAILY CONVECTION...WHILE MCS
DEVELOPMENT WILL ALSO LIKELY RESULT FROM UPSCALE GROWTH FROM DAILY
CONVECTIVE EPISODES OFF THE FAVORED CO/WY HIGH TERRAIN.

GIVEN THE VERY FAVORABLE SYNOPTIC REGIME FOR MCS ACTIVITY...HAVE
INCREASED POPS MONDAY NIGHT INTO WEDNESDAY. ATTENDANT DAILY THREATS
FOR HAIL/WIND DAMAGE WILL PERSIST FOR ANY NEAR-SURFACE BASED
ACTIVITY...WITH HEAVY RAIN BECOMING AN INCREASING CONCERN AS
THUNDERSTORM COMPLEXES TRACK OVER THE SAME AREAS.

WITH RESPECT TO SENSIBLE WEATHER VARIABLES...WIND FORECAST WILL HAVE
LITTLE SKILL BEYOND DAY 4 AND ASSUMES SOME MEAN AMBIENT FLOW THAT
WILL SURELY BE MUDDLED BY CONVECTION/OUTFLOW/ETC...
LIKEWISE...TEMPERATURE FORECASTS ARE HIGHLY SUBJECT TO CONVECTION
AND SUBSEQUENT DEBRIS...BUT SHOULD AVERAGE COOLER THAN THE PAST
SEVERAL DAYS OWING TO AN EXPECTED SOUTHWARD PUSH TO THE EFFECTIVE
BOUNDARY.

BEYOND THURSDAY...MODELS REMAIN CONSISTENT WITH A STRONG
AMPLIFICATION OF THE WEST COAST TROUGH AND A SPRAWLING HEAT RIDGE
OVER THE CENTRAL CONUS. THUS...SOMETIME IN THE 7 TO 9 DAY TIME FRAME
WOULD EXPECT A PERIOD OF MUCH ABOVE TEMPERATURES AND A REFOCUSING OF
CONVECTION BACK TO THE CENTRAL/NORTHERN HIGH PLAINS.

BOOKBINDER

&&

.AVIATION...

FOR THE 18Z TAFS...VFR CONDITIONS THROUGH THE FORECAST WITH KSTJ
HAVING A SMALL WINDOW OF REDUCED VISIBILITIES FROM THUNDERSTORMS
DURING THE LATE AFTERNOON/EARLY EVENING HOURS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY FORM OVER NORTHERN MO BY MID AFTERNOON.
SHORT TERM CONVECTIVE MODELS AND EXPECTED STORM EVOLUTION SUGGEST
ACTIVITY COULD BUILD TO THE SOUTHWEST AND INTO THE KSTJ TERMINAL
WITH CHANCES DECREASING THE FURTHER SOUTH YOU GO.

DURING THE MID TO LATE EVENING HOURS THE THREAT FOR SHOWERS AND
THUNDERSTORMS WILL MARKEDLY DECREASE AT ALL 3 TERMINALS AS THE FOCUS
FOR NEW ACTIVITY WILL BE FURTHER SOUTH AND OVER IA.

THE NOCTURNAL SSW LOW LEVEL JET WILL INCREASE CONSIDERABLY
OVERNIGHT ACROSS KS AND SHIFT EAST INTO WESTERN MO TOWARDS
SUNRISE...WITH THE THREAT OF LOW LEVEL WINDSHEAR INCREASING
ACCORDINGLY. LOW LEVEL INVERSION SHOULD QUICKLY DISSIPATE SHORTLY
AFTER SUNRISE AND ALLOW STRONGER WINDS TO MIX OUT.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH
     6 AM SATURDAY MORNING FOR MOZ005>008.

KS...NONE.
Hazardous weather outlook, Jun 4, 7:06 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CDT FRI JUN 4 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-060000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
706 PM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST-
SOUTHEAST ACROSS NORTHERN INTO CENTRAL MISSOURI THIS EVENING. LOW
LEVEL MOISTURE AND A VERY UNSTABLE AIRMASS ARE POOLING AHEAD OF A
WEAK FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM EXTREME NORTHEAST
KANSAS ACROSS NORTH CENTRAL MISSOURI INTO SOUTHEAST IOWA. DUE TO THE
HIGH DEGREE OF INSTABILITY AND MID LEVEL WIND SHEAR PRESENT ROTATING
SUPERCELLS ARE POSSIBLE...WITH LARGE HAIL IN EXCESS OF GOLF BALL
SIZE POSSIBLE AS WELL AS DAMAGING WINDS AND VERY HEAVY RAINFALL. AN
ADDITIONAL TORNADO OR TWO CANNOT BE RULED OUT DURING THE EVENING.

THE STORMS SHOULD DIMINISH LATER THIS EVENING WITH THE LOSS OF THE
AFTERNOON HEATING. HOWEVER OVERNIGHT...AS THE LOW LEVEL JET
INCREASES AND MOVES OVER TOP OF THE FRONT...A COMPLEX OF
THUNDERSTORMS IS LIKELY TO FORM AND ROLL ACROSS IOWA AND FAR NORTHERN
MISSOURI. AGAIN HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREAT.

ALSO...IF HEAVY RAIN SHOULD OCCUR IN AN AREA...WITH STILL FAIRLY WET
GROUND...THERE WILL BE THE POTENTIAL OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DURING THE DAY ON SATURDAY...THUNDERSTORMS MAY BE ONGOING NEAR THE
IOWA BORDER IN NORTHEAST MISSOURI AT THE START OF THE DAY NEAR A WARM
FRONT. BY MIDDAY AN AREA OF LOW PRESSURE IN EASTERN NEBRASKA WITH A
COLD FRONT IN EASTERN KANSAS WILL BE TRACK SOUTHEAST INTO MISSOURI.
SCATTERED THUNDERSTORMS SHOULD FORM ALONG THIS FRONT DURING THE
AFTERNOON AND EVENING HOURS AS IT MOVES ACROSS THE OUTLOOK AREA...
WITH
DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY SEVERE THREATS. AHEAD
OF THIS COLD FRONT...HEAT INDEX READINGS MAY AGAIN CLIMB INTO THE
MIDDLE TO UPPER 90S ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI
DURING THE AFTERNOON. IF AREAS OF HEAVY RAIN OCCURS, LOCALIZED
FLOODING WILL ALSO BE A CONCERN.

A BRIEF DRY PERIOD IS EXPECTED ON SUNDAY WITH COOLER
TEMPERATURES AND DRIER AIR...BUT THE WEATHER PATTERN WILL BECOME VERY
ACTIVE
ONCE AGAIN FROM MONDAY THROUGH THURSDAY WITH THUNDERSTORMS POSSIBLE
EACH AND EVERY DAY. THE GREATEST CHANCE FOR SEVERE WEATHER APPEARS TO
BE DURING THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME FRAME. IN
ADDITION...DUE TO THE PROLONGED NATURE OF THE RAIN THREAT AND THE
RECENT HEAVY RAINS...THE THREAT FOR WIDESPREAD FLOODING WILL BE
INCREASING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THE REST OF THIS EVENING...MAINLY EAST
OF A SAINT JOSEPH TO CLINTON LINE...AND ACROSS THE AREA AGAIN ON
SATURDAY.

NRR

In the hours before

Special weather statement, Jun 4, 7:10 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT FRI JUN 4 2010

MOZ017-025-050045-
ADAIR MO-MACON MO-
710 PM CDT FRI JUN 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAIR AND NORTHERN
MACON COUNTIES UNTIL 745 PM CDT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF LA PLATA...MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA PLATA...SOUTH GIFFORD AND ELMER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3993 9283 4006 9283 4005 9234 3996 9234
      3995 9230 3990 9229
TIME...MOT...LOC 0010Z 270DEG 35KT 4000 9271

MJ
Local storm report, Jun 4, 7:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             4 SSE CAMERON           39.69N 94.21W
06/04/2010  E1.50 INCH       CALDWELL           MO   LAW ENFORCEMENT

&&

ACH
Local storm report, Jun 4, 7:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 N MACON               39.77N 92.47W
06/04/2010  E1.00 INCH       MACON              MO   LAW ENFORCEMENT

&&

ACH
Special weather statement, Jun 4, 7:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT FRI JUN 4 2010

KSZ102-MOZ012-013-020-021-050115-
ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS-
727 PM CDT FRI JUN 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUCHANAN...CLINTON...
SOUTHERN DEKALB...EXTREME SOUTHEASTERN ANDREW AND EXTREME EASTERN
DONIPHAN COUNTIES UNTIL 815 PM CDT...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOWER TO ELWOOD...
AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ST. JOSEPH...PLATTSBURG...LATHROP...CAMERON...CLARKSDALE...
  STEWARTSVILLE...OSBORN...TURNEY AND EASTON.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3962 9492 3983 9493 3983 9422 3948 9423
TIME...MOT...LOC 0027Z 276DEG 21KT 3966 9453 3974 9487

CUTTER
Local storm report, Jun 4, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             6 S POLO                39.47N 94.04W
06/04/2010  E1.25 INCH       RAY                MO   TRAINED SPOTTER

&&

SF
Local storm report, Jun 4, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             4 E MACON               39.74N 92.40W
06/04/2010  E1.75 INCH       MACON              MO   LAW ENFORCEMENT

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM CDTTornado WarningEAXCaldwell, Ray30 min
Jun 4, 7:08 PM CDTSevere Thunderstorm WarningEAXMacon37 min
Jun 4, 7:10 PM CDTSpecial Weather StatementEAXMacon35 min
Jun 4, 7:15 PM CDTSevere Thunderstorm WarningEAXMacon12 min
Jun 4, 7:20 PM CDTFlash Flood WarningEAXCaldwell, Daviess, DeKalb6 hr
Jun 4, 7:20 PM CDTSevere Thunderstorm WarningEAXCaldwell25 min
Jun 4, 7:27 PM CDTSpecial Weather StatementEAXBuchanan, Clinton48 min
Jun 4, 7:42 PM CDTSevere Thunderstorm WarningEAXCaldwell33 min
Jun 4, 7:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler37 min
Jun 4, 8:12 PM CDTAreal Flood AdvisoryEAXAdair, Putnam6 hr
Jun 4, 8:13 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray19 min
Jun 4, 8:27 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb33 min
Jun 4, 8:32 PM CDTSpecial Weather StatementEAXPutnam28 min
Jun 4, 8:58 PM CDTAreal Flood AdvisoryEAXClinton, DeKalb6 hr
Jun 4, 9:13 PM CDTSpecial Weather StatementEAXDaviess, DeKalb47 min
Jun 4, 9:19 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, DeKalb26 min
Jun 4, 9:23 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb37 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray35 min
Jun 4, 9:46 PM CDTSevere Thunderstorm WarningEAXDeKalb29 min
Jun 4, 9:56 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb34 min
Jun 4, 10:08 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray37 min
Jun 4, 10:17 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry28 min
Jun 4, 10:26 PM CDTSevere Thunderstorm WarningEAXCaldwell34 min
Jun 4, 10:32 PM CDTAreal Flood WarningEAXCaldwell, Clinton, Ray17 hr
Jun 4, 10:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb25 min
Jun 4, 10:44 PM CDTSpecial Weather StatementEAXHarrison, Worth46 min
Jun 4, 10:50 PM CDTSevere Thunderstorm WarningEAXDaviess25 min
Jun 4, 10:52 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth23 min
Jun 4, 10:58 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Ray32 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth31 min
Jun 4, 11:30 PM CDTSpecial Weather StatementEAXCaldwell30 min
Jun 4, 11:34 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Livingston26 min
Jun 4, 11:44 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Worth46 min
Jun 4, 11:53 PM CDTFlash Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more10 hr
Jun 4, 11:56 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Livingston15 min
Jun 5, 12:26 AM CDTSpecial Weather StatementEAXMercer49 min
Jun 5, 12:30 AM CDTSpecial Weather StatementEAXWorth45 min
Jun 5, 12:45 AM CDTSpecial Weather StatementEAXGrundy30 min
Jun 5, 12:51 AM CDTSpecial Weather StatementEAXMercer, Worth39 min
Jun 5, 12:54 AM CDTAreal Flood WarningEAXCaldwell, Daviess, DeKalb, Ray14 hr
Jun 5, 12:54 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan51 min
Jun 5, 12:59 AM CDTSpecial Weather StatementEAXMercer31 min
Jun 5, 1:23 AM CDTSpecial Weather StatementEAXSullivan52 min
Jun 5, 1:45 AM CDTSpecial Weather StatementEAXLinn30 min
Jun 5, 1:47 AM CDTSpecial Weather StatementEAXGrundy28 min
Jun 5, 3:03 AM CDTSpecial Weather StatementEAXMacon42 min
Jun 5, 4:04 AM CDTSpecial Weather StatementEAXHarrison, Mercer, Putnam, Worth41 min
Jun 5, 4:49 AM CDTSpecial Weather StatementEAXMercer, Sullivan41 min
Jun 5, 6:11 AM CDTSpecial Weather StatementEAXMacon49 min
Jun 5, 9:08 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jun 5, 9:08 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
Jun 5, 9:08 AM CDTRiver Flood WarningEAXLinn, Livingston6 days
Jun 5, 9:08 AM CDTRiver Flood WarningEAXAtchison, Holt20 hr
Jun 5, 9:08 AM CDTRiver Flood WarningEAXGrundy, Livingston44 hr
Jun 5, 10:03 AM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more30 hr
Jun 5, 11:48 AM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Jun 5, 11:48 AM CDTRiver Flood WarningEAXChariton, Howard, Saline27 days
Jun 5, 12:31 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler12 hr
Jun 5, 12:31 PM CDTRiver Flood WarningEAXBuchanan5 days
Jun 5, 3:57 PM CDTRiver Flood WarningEAXAndrew, Buchanan46 hr
Jun 5, 4:04 PM CDTRiver Flood WarningEAXChariton, Macon37 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.